Facebook Twitter Instagram YouTube

A note on the computation of diffuse reflection functions for spherical shells

TitleA note on the computation of diffuse reflection functions for spherical shells
Publication TypeJournal Article
Year of Publication1970
AuthorsRybicki, GB
JournalJournal of Computational Physics
Volume6
Issue1
Pagination131 - 135
Date PublishedJan-08-1970
ISSN00219991
URLhttp://linkinghub.elsevier.com/retrieve/pii/0021999170900112
DOI10.1016/0021-9991(70)90011-2
Short TitleJournal of Computational Physics